# SDR IPXA2021060470167

- Difficulty date: May 24, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA73311
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN FLOOR SUPPORT AT STA 421.578 BETWEEN RBL 65 & RBL 81 IS CORRODED.REMOVED AND REPLACED CORRODED FWD CABIN FLOOR SUPPORT AT STA 421.578 BETWEEN RBL 65 & RBL 81 IAW SRM 51-31-01. (MINOR)
